# SDR DXTA2012073005067

- Difficulty date: July 28, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 8,837 hours, 5,362 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Contaminated
- Location: Apu
- Part time: 12,659 hours, 12,207 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISTINCTIVE EXHAUST ODOR NOTICED ABOUT 45MIN INTO CRUISE FLIGHT AT FL400.  SMELL BECAME MORE NOTICEABLE AND STRONGER JUST AFTER ADJUSTING COCKPIT PAC TO WARMER TEMPERATURE.  ALL ATTEMPTS TO ISOLATE PACS AND BLEEDS UNSUCCESSFUL.  EACH PACK AND BLEED WERE TURNED TO OFF BUT NO SIGNIFICANT CHANGE WAS NOTICED.  OPERATED APU ON GROUND AND VERIFIED SLIGHT OIL ODOR ON START, BUT FADES AFTER RUNNING A WHILE. INSPECTED APU INLET AND FOUND OIL PRESENT. R & R APU IAW MM 49-10-00.  OPS AND LEAK CHECKS GOOD.
